# SDR SWIA200819492

- Difficulty date: April 20, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 7,820 hours, 5,012 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

FLT 6617 - RIGHT ENGINE WOULD NOT MAKE POWER.  REPLACED RIGHT FMU PER RJ 200 MM 73-21-03, P/N 8061-926, S/N OFF WYGB1135.
